day nurse liquid
day nurse liquid

Day Nurse Liquid (240ml)

£7.99

  • Relieves cold and flu symptoms
  • Contains paracetamol, pseudoephedrine (decongestant) and pholcodine (cough suppressant)
  • Non-drowsy
Is this the best treatment for you?

Complete an online consultation (can be completed in 60 seconds!) to determine a suitable treatment.

Go to treatments to start a consultation

£7.99

FREE delivery on all
orders over £30

In stock

Category:

    WHAT IS DAY NURSE LIQUID?

    Day Nurse Liquid is used for daytime relief from symptoms of colds, chills and flu. It contains 3 active ingredeints – paracetamol, pseudoephedrine and pholcodine.

    Paracetamol acts as a painkiller and also brings down body temperature if you have a fever.

    Pseudoephedrine works as a decongestant which unblocks your nose and sinuses thus helping to ease breathing.

    Pholcodine works as a cough suppressant and helps relieve dry and tickly coughs.

    Please note: as this medication can contains pseudoephedrine, you will only be allowed to purchase one pack through our service within a certain period of time. 

    HOW TO TAKE DAY NURSE LIQUID?

    Adults and children aged 16 years and over – Take 30mls every 4 hours as needed.

    Take a maximum of 4 doses (120mls) in any 24 hours. Allow at least 4 hours between doses.

    Do not take more than 3 doses (90mls) in any 24 hours if you are taking a night-time dose of a paracetamol-containing product at bedtime. Do not take for more than 7 days.

    Not to be used in children under 16 years.

    WHAT ARE SOME OF THE CAUTIONS ASSOCIATED WITH TAKING DAY NURSE LIQUID?

    Do not take Day Nurse liquid if:

    • You are allergic to any of the ingredients
    • You have ever developed a severe skin rash or skin that peels, blisters or sores in the mouth after taking Day Nurse
    • You have high blood pressure or heart disease
    • You have kidney disease
    • You have difficulty breathing or lung problems
    • You have taken a monoamine oxidase inhibitor (MAOI) in the last 2 weeks
    • You have an overactive thyroid gland, diabetes, prostrate gland enlargement, an irregular heartbeat, glaucoma
    • You are pregnant or breast-feeding

    If unsure, please check with your doctor or pharmacist before taking.

    Day Nurse liquid may interact negatively with some medicines. Therefore, if you are taking other medications regularly, you should always consult your GP, pharmacist or the patient information leaflet to ensure this medicine is suitable for you to use.

    WHAT ARE SOME OF THE SIDE-EFFECTS OF DAY NURSE LIQUID?

    Like all medications, Day Nurse liquid can cause side-effects, although not all patients will experience these.

    The following effects may occur:

    • Nervousness
    • Difficulty sleeping
    • Nausea and vomiting
    • Dizziness
    • Dry mouth

    Stop using this medicine and immediately tell your doctor if you experience:

    • Allergic reactions like skin rash, itching, swelling of lips, tongue, face or throat
    • Breathing problems
    • Sudden weight loss, loss of appetite or yellowing of skin or eyes
    • Rapid heart rate or palpitations

    Further information about side-effects of Day Nurse liquid can be found in the patient information leaflet provided with this treatment.

    ADDITIONAL INFORMATION

    Store below 25°C. Keep out of reach and sight of children.

    For further information, please read the patient information leaflet provided with this product and the product packaging.

Although all of our content is written and reviewed by healthcare professionals, it should not be substituted for or used as medical advice. If you have any questions about your health, please speak to your doctor.

Authored Oct 11, 2021 by Joseph Issac, MPharm
Reviewed Mar 01, 2022 by Prabjeet Saundh, MPharm